# SDR CALA2017090803065

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,149 hours, 15,896 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0179
- Condition: Odor
- Location: Mid Galley
- Part time: 71,898 hours, 24,796 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY OVEN HAD A PLASTIC BURNING ODOR.  DISSIPATED AFTER REMOVING POWER. REMOVED AND REPLACED OVEN, ALL CHECKED GOOD.
